# SDR 06FDEA03514

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (ABOUT 1") FOUND DURING HFEC INSP IN LT WING FUEL TANK AT XORS 629 FROM  THE END OF STRINGER 42 (ANGLE SPLICE P/N ARB2570-1).  STRINGER REPAIRED AS PER EA1-5720-104727.
